Advanced search
1 file | 399.25 KB Add to list

Interpolativity of at-least and at-most models of monotone single-input single-output fuzzy rule bases

(2013) INFORMATION SCIENCES. 234. p.16-28
Author
Organization
Keywords
Monotonicity, MAMDANI-ASSILIAN MODELS, Fuzzy rule-based systems, At-least and at-most modifiers, Interpolativity, Fuzzy relational equations, DEFUZZIFICATION, RELATIONAL EQUATIONS

Downloads

  • (...).pdf
    • full text
    • |
    • UGent only
    • |
    • PDF
    • |
    • 399.25 KB

Citation

Please use this url to cite or link to this publication:

MLA
Štěpnička, Martin, and Bernard De Baets. “Interpolativity of At-least and At-most Models of Monotone Single-input Single-output Fuzzy Rule Bases.” INFORMATION SCIENCES 234 (2013): 16–28. Print.
APA
Štěpnička, M., & De Baets, B. (2013). Interpolativity of at-least and at-most models of monotone single-input single-output fuzzy rule bases. INFORMATION SCIENCES, 234, 16–28.
Chicago author-date
Štěpnička, Martin, and Bernard De Baets. 2013. “Interpolativity of At-least and At-most Models of Monotone Single-input Single-output Fuzzy Rule Bases.” Information Sciences 234: 16–28.
Chicago author-date (all authors)
Štěpnička, Martin, and Bernard De Baets. 2013. “Interpolativity of At-least and At-most Models of Monotone Single-input Single-output Fuzzy Rule Bases.” Information Sciences 234: 16–28.
Vancouver
1.
Štěpnička M, De Baets B. Interpolativity of at-least and at-most models of monotone single-input single-output fuzzy rule bases. INFORMATION SCIENCES. 2013;234:16–28.
IEEE
[1]
M. Štěpnička and B. De Baets, “Interpolativity of at-least and at-most models of monotone single-input single-output fuzzy rule bases,” INFORMATION SCIENCES, vol. 234, pp. 16–28, 2013.
@article{3223465,
  author       = {Štěpnička, Martin and De Baets, Bernard},
  issn         = {0020-0255},
  journal      = {INFORMATION SCIENCES},
  keywords     = {Monotonicity,MAMDANI-ASSILIAN MODELS,Fuzzy rule-based systems,At-least and at-most modifiers,Interpolativity,Fuzzy relational equations,DEFUZZIFICATION,RELATIONAL EQUATIONS},
  language     = {eng},
  pages        = {16--28},
  title        = {Interpolativity of at-least and at-most models of monotone single-input single-output fuzzy rule bases},
  url          = {http://dx.doi.org/10.1016/j.ins.2011.03.005},
  volume       = {234},
  year         = {2013},
}

Altmetric
View in Altmetric
Web of Science
Times cited: